Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Premature ejaculation due to psychological problems - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Premature Ejaculation
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2234 Questions
User :   I am having a male problem
Doctor :   Hi
Doctor :   How can I help You
User :   Hello doctor
User :   I have developed a problem with Premature ejaculation and was looking for advice on how to help alleviate this problem. I have been reading that ssri's might help.
Doctor :   let me read what You have typed
Doctor :   Ok may I know Your age?
User :   26
User :   up until about the last year I have not had this problem
Doctor :   How long have You been married?
User :   not married but in the same relationship for 5 years
Doctor :   Ok so for the past 34 years no problems?
Doctor :   sorri 4
User :   yes
User :   no problem until about the last 13 to 14 months
Doctor :   Are You under any stress or depression?
User :   no
User :   nothing has really changed in our lives
Doctor :   Ok
Doctor :   are Your erections normal?
User :   yes
Doctor :   What about the duration of your erections?
User :   they are normal until I attempt sex in which I then ejaculate
Doctor :   Ok
Doctor :   do You get anxious when You approach You r partner
User :   we talk about the problem and she is very understanding but it is still hard to not think about it before we have sex.
Doctor :   ok
Doctor :   I thik Tou should see a psychologist to rule out any psy cause
Doctor :   once that is ruled out a sexologist will help
User :   I have seen a psychologist. we went together to see if there were any problems but he felt that it was physical as we have such an honest relationship and she is so supportive
User :   He had mentioned that I look into ssri because it has been shown that they help delay orgasm. Do you have any information on this?
Doctor :   I would agree with this but ssris do have side effects
User :   what are the side effects?
User :   I am trying to explore all my options?
Doctor :   urinary retention nausea
Doctor :   dizziness
User :   i see
User :   when used in treatment for this does the drug have to build up in your body over time like when used for treatment of depression?
User :   ?
Doctor :   it needs continuous daily treatment
User :   I see
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor